Some exact solutions of string cosmology with heat flux in bianchi type III space-time


Yavuz I., Yilmaz I.

ASTROPHYSICS AND SPACE SCIENCE, vol.245, no.1, pp.131-138, 1996 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 245 Issue: 1
  • Publication Date: 1996
  • Doi Number: 10.1007/bf00637808
  • Journal Name: ASTROPHYSICS AND SPACE SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.131-138

Abstract

In this paper, the Einstein field equations have been solved for a cloud of string with heat flux in Bianchi type III space-time. The physical and geometrical properties of the model have been examined.